Medication bloating me up..

Yes, I thought I’d post this in new post so the topic would stay the about in the frame.. ..of something.

Anyway, I got new prescription from doc, it’s for two meds that are good, they work and don’t make me shit porridge. Sorry about that, but there is few combinations that just about knock me out and then mess uo my stomach so bad. It’s not fun to be high on strong muscle relaxant AND strong pain killer and then trying to stay on the potty when everything you ate or drank is BURSTING out of your trembling body.. Now forget that image.. Well, I got a good combination of muscle relaxants and pain killers.

The only problem is that they really do bloat me up! I’m drinking about a gallon of water per day and it all comes out naturally through by sweating or as pee. But when I take these pills they make me thirsty and top of that the liquid seems to stay in me. It’s not just a feeling, I notice it with my clothes! Yes, I have to move up one or two holes in my belt!! It’s weird, even doctor thought it’s funny. They are known to do that together (the pills), but not in this magnitude I think. It doesn’t matter since I eat the pills only for week or two and when I’m up bloated, it stays in the level it gets. But still I feel like shit and I think I look like a hippo too. Ughh…

There’s only one combination that is 100% great, well in a way. There’s no side effects and they work.. But together they’ll knock me out instantly and if not, I’m so high it’s not even funny. I don’t mind though. lol I ask for them only if I’m ot able to drive myself to the doctor’s..

I’ve had so much stuff because of my back that I could write a somewhat funny book about what different pills mixed together will do to me and what to eat and what NOT. And it’s all legal, ordered by the doctor. I can tell you that there’s one combination that doesn’t work for the pain, bloats me up, messes up my tummy and on top of that combined with dairy products will produce enough gas to power a small country. It sounds funny (pun intended), but feels really horrible.. But enoguh about that..

D-Ma

Advertisements

About dobermann
Native Finn living in greater Helsinki area, currently in Vantaa. Still avoiding growing up, been somewhat succesful, thanks to my dogs. Passionate about music, hot rods & customs, dobermanns, motorcycles and everything I might foind interesting. I am just as boring in real life as I am in this blog. I do my best and have succeeded in it very well. Any other info, look from my posts or ask, thank you. D-Ma

2 Responses to Medication bloating me up..

  1. ramblingmuse says:

    Hmmm…sh*t porridge? That cracked me up! Not to make light of your situation, ‘tho. *snicker*. 😛

    Are you a tea drinker? Green tea is a natural diuretic and should help with the bloating.

  2. dobermann says:

    Well, that was the best way to describe it. Thank god I’m not having those this time! lol

    I do drink tea, yes. But for some reason these pills just gather fluid in my body no matter what. Then it comes out when I stop taking the pills. I can imagine the amount of sweat when I get back to my workout after I have my back in shape again! The workout sweat is different than anything else, it doesn’t smell that bad (until it dries…) and in some weird way it feels good! 😼

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: